# SDR P2EA2002V0022

- Difficulty date: February 20, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-During Q1+Q2 inspection.-VERTICAL STABILIZER SUPPORT FITTING WITH CRACK AT REAR SPAR CAVITY FIN STA 90.3.-Rudder support fitting repaired IAW E.O. No. B737HC55-007/02, DATED Feb 15, 2002 approved with FAA 8110-3 form, submited by Robert Manashi, (DERT-710167-SW).Note: See Aeroman W/O No. 2002-90/1, VAM100 No.0506, SDA No. 239SDA025.
